Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have IUD. Having sharp abdominal pain. Opted to remove loop. Prescribed antibiotics, painkillers. Matter of concern?

I ve had a loop or UID for 5years. For the 1st time since yesterday I woke with a sharp abdominal pain . Over the last 9 months I ve complained to my GP about spotting. Over the last month it became regular, to weekly!! I saw the GP again this morning for this pain, did a sonar, urine test, then opted to remove the loop. Urine test was positive for blood & LEU (3+ -500) not sure what that means??! He gave me some antibiotics & painkillers. He said there is no need for further test. Should I be worried??
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
would suggest for testing. Doing a urine culture, antibiotic sensitivity sensitivity tests could be useful. Monitoring the regularity and intensity of bleeds and pain could be useful. Visiting a gynecologist for a more experienced and specialist opinion could be more advisable.
Hope this helps,
Thanks and best regards,
Luchuo, MD.
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor